Miralax and TriLyte allergy
Just for your information. Have a history of colitis and dysphagia. Was given Miralax by my GI for an episode of constipation and had reaction to it. rash, itching and the feeling that I had the flu. Over this past week-end was given TriLyte (bowel cleanser) for prep prior to colonoscopy. Same reaction. I checked and they both have polypropalene glycol. I must be allergic to that Colonoscopy went fine. NO COLITIS!! Thank God. I still am dealing with the dysphagia. The GI did an endoscopy at the same time and did an injection of botox. That really works to improve the swallowing problem. The last injection lasted about a year. I never knew that they could do that until my GI sent me to the world's number 1 authority on esphogeal problems at MUSC in Charleston, SC. He is the one that prescribed the botox. I can't thank him enough for helping me with that problem. To all of you who have GI problems, I, for one can understand your situation. God be with you as you deal with them.
Jim (a 67 yo male ) I'm not over the hill, 'cause I haven't seen to top yet.